Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1979, Volume 25, Issue 2, Pages 177–197 (Mi mz8294)  

This article is cited in 1 scientific paper (total in 1 paper)

Summation of orthogonal series by the methods ($\varphi,\lambda$)

O. A. Ziza

Moscow Institute of Electronic Engineering

Full text: PDF file (1329 kB)

English version:
Mathematical Notes, 1979, 25:2, 91–102

Bibliographic databases:

UDC: 517.5
Received: 28.06.1977

Citation: O. A. Ziza, “Summation of orthogonal series by the methods ($\varphi,\lambda$)”, Mat. Zametki, 25:2 (1979), 177–197; Math. Notes, 25:2 (1979), 91–102

Citation in format AMSBIB
\Bibitem{Ziz79}
\by O.~A.~Ziza
\paper Summation of orthogonal series by the methods ($\varphi,\lambda$)
\jour Mat. Zametki
\yr 1979
\vol 25
\issue 2
\pages 177--197
\mathnet{http://mi.mathnet.ru/mz8294}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=526829}
\zmath{https://zbmath.org/?q=an:0473.42021|0423.42016}
\transl
\jour Math. Notes
\yr 1979
\vol 25
\issue 2
\pages 91--102
\crossref{https://doi.org/10.1007/BF01142718}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1979JF82000016}


Linking options:
  • http://mi.mathnet.ru/eng/mz8294
  • http://mi.mathnet.ru/eng/mz/v25/i2/p177

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. A. Ziza, “On Weyl factors for the summability almost everywhere of orthogonal series by $(\varphi,\lambda)$-methods”, Russian Math. Surveys, 38:6 (1983), 139–141  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:148
    Full text:71
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021